MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI CORKSCREW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, MINI CORKSCREW FT; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, MINI CORKSCREW FT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a ligament foot surgery the anchor ar-1319ft remained inside the patient.The surgeon reported that there was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 12-apr-2021: further information were provided that the device broke off inside piece was retrieved out of the patient.

Brand Name
SUTURE ANCHOR, MINI CORKSCREW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11725150
Report Number1220246-2021-02953
Device Sequence Number19959154
Product Code HWC
UDI-Device Identifier00888867008533
UDI-Public00888867008533
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberSUTURE ANCHOR, MINI CORKSCREW FT
Device Catalogue NumberAR-1319FT
Device Lot Number10654482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/26/2021
Patient Sequence Number1